MathSciNet Relay Station
MathSciNet bibliographic data
MR2470970 (2010f:20032) 20E26 (20F67 57M07)
Agol, Ian; Groves, Daniel; Manning, Jason Fox Residual finiteness, QCERF and fillings of hyperbolic groups. Geom. Topol. 13 (2009), no. 2, 1043–1073.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement